On the testing of marginal homogeneity with a one-sided alternative in the analysis of variance
Chu-In Lee,
Tim Robertson and
F. Wright
Annals of the Institute of Statistical Mathematics, 1989, vol. 41, issue 1, 149-167
Keywords: Chi-bar-squared distributions; convex duality; isotonic regression; likelihood ratio tests; one-sided hypotheses; order restricted inference; two-factor designs (search for similar items in EconPapers)
Date: 1989
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1007/BF00049115 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:aistmt:v:41:y:1989:i:1:p:149-167
Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10463/PS2
DOI: 10.1007/BF00049115
Access Statistics for this article
Annals of the Institute of Statistical Mathematics is currently edited by Tomoyuki Higuchi
More articles in Annals of the Institute of Statistical Mathematics from Springer, The Institute of Statistical Mathematics
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().